Volume 16, Issue 1 (4-2021)                   IJMSI 2021, 16(1): 145-168 | Back to browse issues page

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Pourgholi R, Tahmasbi A, Azimi R. Application of Tau Approach for Solving Integro-Differential Equations with a Weakly Singular Kernel. IJMSI. 2021; 16 (1) :145-168
URL: http://ijmsi.ir/article-1-1266-en.html
Abstract:  
In this work, the convection-diffusion integro-differential equation with a weakly singular kernel is discussed. The  Legendre spectral tau method is introduced for finding the unknown function. The proposed method is based on expanding the approximate solution as the elements of a shifted Legendre polynomials. We reduce the problem to a set of algebraic equations by using operational matrices. Also the convergence analysis for  shifted Legendre polynomials and error estimation for tau method have been discussed and approved with the exact solution. Finally, several numerical examples are given to demonstrate the high accuracy of the method.
Type of Study: Research paper | Subject: General

References
1. S. Abbasbandy, E. Taati, Numerical solution of the system of nonlinear Volterra integro-differential equations with nonlinear differential part by the operational Tau method and error estimation, J. Comput. Appl. Math. 231, 106-113, (2009). [DOI:10.1016/j.cam.2009.02.014]
2. M. Atabakzadeh, M. Akrami, G. Erjaee, Chebyshev operational matrix method for solving multiorder fractional ordinary differential equations. Appl. Math. Model. 37(20), 8903-8911 (2013). [DOI:10.1016/j.apm.2013.04.019]
3. P. Bar-Yoseph, E. Moses, U. Zrahia, A.L. Yarin, spacetime spectral element methods for onedimensional nonlinear advectiondiffusion problems, J. Comput. Phys. 119, 62-74 (1995) . [DOI:10.1006/jcph.1995.1116]
4. S. Behiry, Solution of nonlinear fredholm integro-differential equations using a hybrid of block pulse functions and normalized bernstein polynomials. J. Comput. Appl. Math. 260, 258-265 (2014). [DOI:10.1016/j.cam.2013.09.036]
5. A. H. Bhrawy, A. Alofi, The operational matrix of fractional integration for shifted chebyshev polynomials. Appl. Math. Lett. 26(1), 25-31 (2013). [DOI:10.1016/j.aml.2012.01.027]
6. J. P. Boyd, Chebyshev and Fourier Spectral Methods, second ed, Dover, Mineola, NY, (2001).
7. C. Canuto, M. Y. Hussaini, A. Quarteroni, T. A. Zang, Spectral Methods in Fluid Dynamics,Springer-Verlag, New York, (1988). [DOI:10.1007/978-3-642-84108-8]
8. C. Canuto, M. Y. Hussaini, A. Quarteroni, T. A. Zang, Spectral Methods Fundamentals in Single Domains. Springer, Berlin (2006). [DOI:10.1007/978-3-540-30726-6]
9. H. Danfu, S. Xufeng, Numerical solution of integro-differential equations by using cas wavelet operational matrix of integration. Appl. Math 194(2), 460-466 (2007). [DOI:10.1016/j.amc.2007.04.048]
10. M. K. El-Daou, E. L. Ortiz, The weighted subspace of the Tau method and orthogonal collocation.J. Math. Anal. Appl. 326, 622-631 (2007). [DOI:10.1016/j.jmaa.2006.03.019]
11. F. Ghoreishi, M. Hadizadeh, Numerical computation of the Tau approximation for the VolterraHammerstein integral equations. Numer. Algorithms 52, 541-559 (2009). [DOI:10.1007/s11075-009-9297-9]
12. D. Gottlieb, S.A. Orszag, Numerical Analysis of Spectral Methods: Theory and Applications, in:CBMS-NSF Monograph, No. 26, Soc. Indus. Appl. Math, Philadelphia, (1977). [DOI:10.1137/1.9781611970425]
13. S. M. Hosseini, The adaptive operational Tau method for system of ODEs. J. Comput. Appl. Math.231, 24-38 (2009). [DOI:10.1016/j.cam.2009.01.019]
14. S. M. Hosseini, S. Shahmorad, Tau numerical solution of Fredholm integro-differential equations with arbitrary polynomial bases. Appl. Math. Model. 27, 145-154 (2003). [DOI:10.1016/S0307-904X(02)00099-9]
15. S. M. Hosseini, S. Shahmorad, Numerical solution of a class of integro-differential equations by the Tau method with an error estimation. Appl. Math. Comput. 136, 559-570 (2003). [DOI:10.1016/S0096-3003(02)00081-4]
16. W. Labecca, O. Guimaraes, J. R.C. Piqueira, Diracs formalism combined with complex fourier operational matrices to solve initial and boundary value problems. Commun. Nonlinear Sci. Numer. Simul. 19(8), 2614-2623 (2014). [DOI:10.1016/j.cnsns.2014.01.001]
17. P. Mokhtary, F. Ghoreishi, The L2-convergence of the Legendre spectral Tau matrix formulation for nonlinear fractional integro-differential equations. Numer. Algor. 58(4), 475-496 (2011). [DOI:10.1007/s11075-011-9465-6]
18. E.L. Ortiz, The Tau method, SIAM. J. Numer. Anal. 6, 480-492, (1969). [DOI:10.1137/0706044]
19. E. L. Ortiz, H. Samara, An operational approach to the Tau method for the numerical solution of nonlinear differential equations, Computing 27, 15-25, (1981). [DOI:10.1007/BF02243435]
20. E. L. Ortiz, H. Samara, Numerical solution of differential eigenvalue problems with an operational approach to the Tau method. Computing 31, 95-103 (1983). [DOI:10.1007/BF02259906]
21. E. L. Ortiz, H. Samara, Numerical solution of partial differential equations with variable coefficients with an operational approach to the Tau method. Comput. Math. Appl. 10, 5-13 (1984). [DOI:10.1016/0898-1221(84)90081-6]
22. A. Saadatmandi, Bernstein operational matrix of fractional derivatives and its applications. Appl.Math. Model 38(4), 1365-1372 (2014). [DOI:10.1016/j.apm.2013.08.007]
23. J. Shen, T. Tang, L. L. Wang, Spectral Methods, Algorithms, Analysis and Applications, first ed,Springer, New York, (2011).
24. S. S. Siddiqi , S. Arshed, Numerical solution of convection-diffusion integro-differential equations with a weakly singular kernel, J. Basic. Appl. Sci. Res., 3(11), 106-120, (2013).
25. J-G Tang, H-P Ma, A Legendre spectral method in time for first-order hyperbolic equations, Appl. Numer. Math. 57, 1-11, (2007). [DOI:10.1016/j.apnum.2005.11.009]
26. S. Yousefi, M. Behroozifar, Operational matrices of bernstein polynomials and their applications. Int. J. Syst. Sci. 41(6), 709-716 (2010). [DOI:10.1080/00207720903154783]
27. U. Zrahia, P. Bar-Yoseph, Space-time spectral element method for solution of second-order hyperbolic equations, Comput. ethods Appl. Mech. Engrg. 116, 135-146 (1994). [DOI:10.1016/S0045-7825(94)80017-0]

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2021 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb